Tornadoes · United States · Georgia · 2026

EF0 tornado, Pinehurst to Sugar Hill, Georgia, March 12, 2026

From Pinehurst to Sugar Hill, this EF0 tornado ran 2.4 miles across Dooly County on March 12, 2026, touching down at 7:00 AM EDT and reaching 100 yards wide. It killed nobody.

Preliminary. This is NWS FFC's damage survey, filed in the Damage Assessment Toolkit. The rating, the path and the casualties are the survey's and can change while it is revised. The Storm Prediction Center compiles the official record of 2026 from these surveys and publishes it in the spring of 2027; this page moves to that tornado's permanent address when it does.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The survey

Rating, as surveyed
EF0, preliminary
Date
March 12, 2026
Touchdown
7:00 AM EDT (11:00 UTC)
Lifted
7:04 AM EDT (11:04 UTC)
On the ground
4 minutes
Path length
2.4 miles (3.9 km)
Path width
100 yards (91 m)
Deaths
0
Injuries
0
County
Dooly County
Touchdown point
32.202, -83.717
Lift-off point
32.210, -83.677
Highest wind the damage implies
75 mph
Surveyed by
NWS FFC
Survey last edited
March 18, 2026
Record number
None yet. SPC numbers 2026 in the spring of 2027.

What the survey found

An EF0 tornado briefly spun up at approximately 7:00 AM EDT on March 12, 2026 east of Pinehurst GA near Everett Road in Dooly County. The tornado hit a small house along Rocky Ford Road blowing sections of metal roof off and into trees downwind of the house. The tornado also flipped a center pivot in a field nearby. The tornado lifted as it crossed Pinehurst Hawkinsville Rd and 3rd District Road.

Written by NWS FFC in the NWS Damage Assessment Toolkit. A survey is revised as better evidence arrives.

The damage survey

3 damage points were recorded along this path by NWS FFC, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF0. The highest wind the damage implies is 80 mph.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

A strong cold front and associated QLCS system moved through central Georgia in the early morning hours of the 12th. Storms within the line were able to produce a few spots of wind damage, however the main hazard ended up being the numerous short lived and brief spin-up tornados which occurred in central Georgia. The strongest tornado was an EF2 near Marshallville.

An EF0 tornado briefly spun up east of Pinehurst GA near Everett Road in Dooly|County. The tornado hit a small house along Rocky Ford Road blowing sections of metal roof off and into trees downwind of the house. The tornado also flipped a center pivot in a field nearby. The tornado lifted as it crossed Pinehurst Hawkinsville Rd and 3rd District Road.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

No tornado warning for this county appears in the archive as in force at the moment the tornado touched down.

The county was under a tornado watch, issued at 04:33 UTC and running to 11:34 UTC.

Issued (UTC)ExpiredProductOffice
04:33 UTC11:34 UTCTornado WatchFFC
10:19 UTC11:00 UTCSevere Thunderstorm WarningFFC
10:56 UTC11:45 UTCSevere Thunderstorm WarningFFC
13:15 UTC00:00 UTCWind AdvisoryFFC

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Marginal Risk, with a 0.02 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 05:31 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the tornado touched down at Mar 12, 6:28 AM EDT, 32 minutes earlier. Its key messages:

  • Updated at 627 AM EDT Thu Mar 12 2026
  • A TORNADO WATCH is in effect for western Georgia until 8 AM. A strong cold front will bring a line of showers and storms, some strong to severe, through the state this evening through early Thursday.
  • Dry and cooler conditions return in wake of the front on Friday and Saturday.
  • Rain chances return Sunday into Monday as another cold front pushes into the area with frost/freeze conditions possible by the middle of next week.
Area forecast discussion, Mar 12, 6:28 AM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
628 AM EDT Thu Mar 12 2026

...New 12Z Aviation Discussion...

.KEY MESSAGES...
Updated at 627 AM EDT Thu Mar 12 2026

	- A TORNADO WATCH is in effect for western Georgia until 8 AM. A strong
      cold front will bring a line of showers and storms, some
      strong to severe, through the state this evening through early
      Thursday.

	- Dry and cooler conditions return in wake of the front on
	  Friday and Saturday.

	- Rain chances return Sunday into Monday as another cold front
      pushes into the area with frost/freeze conditions possible
	  by the middle of next week.

&&

.SHORT TERM...
(Today through Friday)
Issued at 416 AM EDT Thu Mar 12 2026

The cold front that brought showers and thunderstorms this morning
will clear our area by early afternoon leaving gusty conditions
behind it. Northwest winds at 10 to 15 mph could gust as high as 30
mph through the evening. Winds will gradually become more northeast
and calm to less than 10 mph during the overnight hours.

In the wake of the front, a brief return of cooler temperatures can
be expected from Thursday into Friday. Even so, this cooldown really
only gets us back to near normal for mid March, though a few areas
of frost or perhaps a light freeze could be possible, mainly in the
mountains Friday morning.

Today's highs will run a few degrees below normal and it will
ultimately depend on how quickly this line of storms advances.
Forecasted highs in the 70s for the eastern portion of the CWA may
not see peak heating if the system speeds up. Behind the front,
expect temperatures in the upper 50s and lower 60s.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 416 AM EDT Thu Mar 12 2026

As the long term picks up, upper level flow returns to a more zonal
conditions and by Saturday and into Sunday, we'll see  rapid warming
trend with weekend temperatures again surging well above normal into
the upper 70s and 80s. This little heat wave will be short lived, as
a cold front on Monday reminds us all that it's still spring.
Thunderstorm activity is expected again for the southern portion of
the CWA, but the timing of the front will ultimately determine the
severe threat. We'll continue to keep an eye on this system as it
evolves over the next couple of days.

After that, dry conditions are set to filter in behind the front.
Cooler temperatures (highs in the 50s and 60s) will run through the
middle of next week, but the bigger concern will be widespread
freezing temperatures along and north of I-85 that will blanket the
area Monday night into Tuesday and stick around until Thursday.

This cold dry air may also present some dangerous fire weather
countdowns, especially on Tuesday when relative humidity is
expected to drop below 25% for much of the area along with winds out
of the NW gusting to 30 mph. As it stands, we're looking at
widespread Red Flag conditions, but a lot could change over the next
few days so please continue to monitor the Fire Weather Forecast.

&&

.AVIATION...
(12Z TAFS)
Issued at 627 AM EDT Thu Mar 12 2026

Lingering SHRA is expected to continue through 14Z. Gust NW winds at
15-20kts will gust to 30kts this afternoon, easing to less than
10kts after 00Z. SCT IFR CIGS with prevailing MVFR will rapidly
improve back towards VFR after 16Z.

//ATL Confidence...12Z Update...

Medium on SHRA timing.
High on all other elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  36  64  42 /  90   0   0   0
Atlanta         58  39  66  45 /  70   0   0   0
Blairsville     52  31  61  36 /  60   0   0   0
Cartersville    57  36  66  40 /  50   0   0   0
Columbus        64  39  69  44 /  70   0   0   0
Gainesville     58  36  64  42 /  80   0   0   0
Macon           68  38  68  43 /  90   0   0   0
Rome            61  37  70  41 /  40   0   0   0
Peachtree City  58  36  66  41 /  80   0   0   0
Vidalia         74  39  70  46 /  90   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Vaughn
LONG TERM....Vaughn
AVIATION...Vaughn
Hazardous weather outlook, Mar 12, 12:44 AM EDT, 6 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1244 AM EDT Thu Mar 12 2026

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-130445-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1244 AM EDT Thu Mar 12 2026

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A line of strong to severe storms will move across the area
overnight and continue into tomorrow morning. The primary threats
with severe thunderstorms will be damaging wind gusts, a brief
spin-up tornado or two, and small hail. Frequent lightning and
heavy rainfall can also be expected.

A Tornado Watch is in effect for portions of central Georgia and
west-central Georgia through the early morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

A line of strong to severe storms will continue to move across
east and central Georgia on Thursday morning. The primary threats
will be damaging wind gusts, a brief spin-up tornado or two, and
small hail. Frequent lightning and heavy rainfall can also be
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Mar 12, 3:05 AM EDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
305 AM EDT Thu Mar 12 2026

GAZ042-052-053-066-120730-
Coweta GA-Carroll GA-Heard GA-Troup GA-
305 AM EDT Thu Mar 12 2026

...Strong thunderstorms will impact portions of southern Carroll,
Heard, western Troup and northwestern Coweta Counties through 330 AM
EDT...

At 305 AM EDT, a line of strong thunderstorms was along a line
extending from near Newell to Crystal Lake to near Ridge Grove, and
moving east at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
LaGrange, Carrollton, Franklin, West Point, Whitesburg, Ephesus,
Centralhatchee, Roopville, Seaton Lake, Clem, Piedmont Heights,
Hillcrest, Wares Crossroads, Glenn, Blackjack Mountain, Tyus, State
Line Park, Powers Crossroads, Abbottsford, and Roosterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 800 AM EDT for west central
Georgia.

&&

LAT...LON 3360 8491 3357 8490 3357 8487 3324 8497
      3287 8518 3349 8531
TIME...MOT...LOC 0705Z 261DEG 28KT 3342 8536 3319 8543 3291 8559

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 12, 4:47 AM EDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
447 AM EDT Thu Mar 12 2026

GAZ045-046-048-054-055-057-120915-
Fayette GA-Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
447 AM EDT Thu Mar 12 2026

...Strong thunderstorms will impact portions of Rockdale, southern
DeKalb, northeastern Fayette, central Henry, Clayton and northwestern
Newton Counties through 515 AM EDT...

At 447 AM EDT, a line of strong thunderstorms was along a line
extending from Conley to Fayetteville, and moving east at 30 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McDonough, Fayetteville, Conyers, Jonesboro, Stockbridge, Forest
Park, Riverdale, Morrow, Lovejoy, Lake City, Oxford, Lithonia,
Lakeview Estates, Georgia International Horse Park, Lake Spivey, Rex,
Belmont, Arabia Mountain, Big Haynes Creek Park, and Hidden Valley
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 800 AM EDT for north central
Georgia.

&&

LAT...LON 3369 8432 3377 8406 3375 8402 3379 8398
      3373 8389 3369 8385 3346 8400 3343 8448
TIME...MOT...LOC 0847Z 252DEG 25KT 3363 8434 3344 8445

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 12, 5:15 AM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 AM EDT Thu Mar 12 2026

GAZ048-056>059-067>071-078>081-121000-
Harris GA-Butts GA-Monroe GA-Jasper GA-Meriwether GA-Newton GA-
Talbot GA-Pike GA-Henry GA-Lamar GA-Taylor GA-Upson GA-Crawford GA-
Spalding GA-
515 AM EDT Thu Mar 12 2026

...Strong thunderstorms will impact portions of Spalding,
southeastern Meriwether, Pike, western Monroe, Upson, Butts,
southeastern Newton, east central Harris, southern Henry,
northwestern Crawford, western Jasper, northern Talbot, north central
Taylor and Lamar Counties through 600 AM EDT...

At 514 AM EDT, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near Hampton
to near Waverly Hall, and moving east at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
         lightning and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, the leading
         edge of this line of storms has also exhibited areas of
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Griffin, McDonough, Thomaston, Barnesville, Jackson, Forsyth,
Zebulon, Locust Grove, Manchester, Woodbury, Flovilla, Milner,
Woodland, Jenkinsburg, Molena, Yatesville, Williamson, Orchard Hill,
Meansville, and Culloden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 800 AM EDT for central, north
central and west central Georgia.

&&

LAT...LON 3344 8422 3348 8361 3270 8410 3270 8479
TIME...MOT...LOC 0914Z 260DEG 29KT 3337 8424 3272 8475

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Peachtre/Fal Fld, GA (KFFC), 00:00Z

11.0 hours before the tornado, 150 km from the path. March 12, 2026.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2026-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 5 joules per kilogram, CIN -9, lifted condensation level 1623 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2026-03-12The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 70 square meters per square second, 0 to 6 km bulk shear 52 knots.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-9 J/kg
Surface CAPE
530 J/kg
Mixed-layer LCL
1623 m above ground
0-6 km bulk shear
52 kt
0-1 km bulk shear
13 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3
0-3 km lapse rate
7.1 K/km

Open this sounding in Storm Lab

The surface observations

Cordele (CKF), 25 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
09:15 UTC70.766.4210° 8 kt141010.8
09:35 UTC7166.6210° 10 kt181010.2
09:55 UTC71.266.6210° 12 kt191010.2
10:15 UTC71.666.7210° 12 kt231009.5
10:35 UTC7266.7210° 13 kt241009.5
10:55 UTC71.667200° 25 kt331007.8RA

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Robins AFB radar (KJGX), 61 km away, was scanning. The volume nearest the touchdown began at 10:59 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
10:20 UTCTSTM WND DMGIdealMacon, GAEmergency manager reports numerous trees downed in an around the town of Ideal.
10:40 UTCTORNADO1 Nw MarshallvilleMacon, GAInitial reports of a trailer rolled over and multiple trees across the road near Marshallville. TDS seen from KJGX supports that this was likely a tornado.
10:41 UTCTORNADO1 Nnw MarshallvilleMacon, GA*** 2 INJ *** EF2 tornado with max winds of 110-115mph. 4 manufactured homes were destroyed, 1 overturned with anchors pulled from the ground. Numerous trees snapped or uprooted. 2 silos had the top 1/4 torn off. 600 yar
10:51 UTCTSTM WND DMG2 S Georgia Veterans MeCrisp, GA2 trees down that fell onto homes in the 900 block of Scenic Route off Lake Blackshear.
10:53 UTCTSTM WND DMG2 Se CordeleCrisp, GA5 power poles down and several trees down on frontage rd in front of Crisp County High School.
10:56 UTCTSTM WND DMG1 Se ByromvilleDooly, GASeveral barns and outbuildings damage due to strong winds in Byromville.
10:56 UTCTORNADO2 S LakewoodPeach, GAEF1 tornado with max winds of 100mph. Numerous trees snapped and uprooted. Several homes with EF1 wind damage or trees on them. several powerlines snapped along hwy 96. 350 yards wide and 3.3 miles long.
10:57 UTCTSTM WND DMG2 Sse LillyDooly, GAseveral trees downed across Weeks Road near hwy 90.
10:57 UTCTORNADO2 S LakewoodPeach, GAMultiple trees and powerlines down near I-75 and Hwy 96. Damage also noted around Ponderosa Campgrounds. This lines up with TDS from KJGX. No injuries reported.
10:59 UTCTSTM WND DMG2 E ViennaDooly, GARoof blown off a covering to a small rodeo arena. Several powerpoles snapped nearby.
11:00 UTCTORNADO3 E PinehurstDooly, GAan EF0 tornado touched down along Everett road causing damage to a home and center pivot along Rocky Ford road. Max winds 75 mph , max width 100 yards, and 2.4 miles long.
11:12 UTCTSTM WND DMG2 N AmboyTurner, GATurner County EM reports a tree blown over, irrigation pivots blown over, and a barn collapsed on Reid Rd.
11:15 UTCTSTM WND DMG1 S PineviewWilcox, GALarge tree reported down across GA Hwy 112 and Cannonville Road. A car apparently hit the tree. No injuries reported.
11:15 UTCTSTM WND DMG1 Wnw RochelleWilcox, GATrees down near Mike Street and Railroad Ave NW.
11:16 UTCTSTM WND DMGRochelleWilcox, GAAn awning blew off a building and part of it slammed into a City Maintenance Barn, causing some additional damage.
11:25 UTCTORNADO2 Nnw District PathTwiggs, GAStarting point for EF1 tornado max winds 105mph. Touched down on the north side of I16 south of Jeffersonville.
11:28 UTCTSTM WND DMGAbbevilleWilcox, GATrees and powerlines down around courthouse in Abbeville.
11:29 UTCTORNADO2 Ne District PathTwiggs, GAEnd point for EF1 tornado with max winds of 105mph. Damage consisted of mostly trees snapped and uprooted along its 3.25 mi track.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2026 tornado in GeorgiaEvery tornado in Georgia since 1950Warnings in force in Georgia nowThe forecast where you are

The other tornadoes of March 12, 2026

23 more have been surveyed in the United States that day, so far.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
March 123:03 AM CDTEF0Pike, AL0.3100
March 123:36 AM CDTEF0Barbour, AL0.5150
March 123:46 AM CDTEF0Russell, AL1.5100
March 124:07 AM CDTEF1Henry, AL1.8200
March 124:09 AM CDTEF1Henry, AL2.0387
March 124:18 AM CDTEF1Houston, AL7.1200
March 125:43 AM EDTEF1Early, GA6.50
March 126:20 AM EDTEF1Monroe, GA1.4300
March 126:40 AM EDTEF2Macon, GA4.86002
March 126:46 AM EDTEF1Bibb, GA3.4200
March 126:56 AM EDTEF1Peach, GA3.3350
March 127:03 AM EDTEF0Grady, GA1.8300
March 127:25 AM EDTEF1Twiggs, GA3.2400
March 127:25 AM EDTEF0Baldwin, GA3.6100
March 128:00 AM EDTEF1Laurens, GA0.8250
March 128:01 AM EDTEF0Laurens, GA2.6350
March 129:18 AM EDTEF0Saluda, SC0.5100
March 129:44 AM EDTEF0Allendale, SC3.830
March 129:52 AM EDTEF0Richland, SC2.1100
March 129:53 AM EDTUnratedLexington, SC1.20
March 1210:24 AM EDTEF0Bamberg, SC0.225
March 122:16 PM EDTEF0Onslow, NC0.220
March 122:26 PM EDTEF1Onslow, NC0.250

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. A survey can be revised, so the rating, the path and the casualties can all still change.

Sources

NWS Damage Assessment Toolkit, the record the survey teams file from the damage, and NOAA Storm Prediction Center storm reports. Neither is the official database for 2026, which SPC publishes in the spring of 2027.